Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Extensions of Some Theorems of Gödel and Church

Barkley Rosser
The Journal of Symbolic Logic
Vol. 1, No. 3 (Sep., 1936), pp. 87-91
DOI: 10.2307/2269028
Stable URL: http://www.jstor.org/stable/2269028
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Extensions of Some Theorems of Gödel and Church
Preview not available

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91